# SDR REXA2025060900646

- Difficulty date: April 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 37,573 hours, 26,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: CC670140633
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL NICKS AND WEAR AT RH WING INB FLAP LOWER SKIN PANEL LOCATED BTW FLS 15.00 AND FLS65.50. SEVERAL NICKS AND WEAR AT RH WING INB FLAP LOWER SKIN PANEL LOCATED BTW FLS 15.00 AND FLS65.50 WERE BLEND-OUT AND EVALUATED OUT OF LIMITS THEREFORE WAS REPAIRED PER CRJ900 SRM 51-12-00-001-001-A01, SRM 57-52-01-101-001-A01 AND SRM 57-52-01-201-005-A01
